MathSciNet Relay Station
MathSciNet bibliographic data
MR2054400 20G15 (20C15)
Dixon, J. D.; Zalesski, A. E. Finite imprimitive linear groups of prime degree. J. Algebra 276 (2004), no. 1, 340–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement